# SDR SWIA201334365

- Difficulty date: August 2, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 24,638 hours, 14,843 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 681BB OUTER SKIN IS CHAFED.  C-CHECK REPLACED PANEL IAW SRM.
